[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (3-2015) ::
JSRI 2015, 11(2): 223-229 Back to browse issues page
Characterizations of New Modified Weibull Distribution
G. H. G. Hamadani *
, gholamhoss.hamedani@marquette.edu
Abstract:   (1669 Views)

Several characterizations of a New Modified Weibull distribution, introduced by Doostmoradi et al. (2014), are presented. These characterizations are based on: (i) truncated moment of a function of the random variable (ii) the hazard function (iii) a single function of the random variable (iv) truncated moment of certain function of the 1st order statistic.

Keywords: Characterization, hazard function, modified Weibull distribution, truncated moment.
Full-Text [PDF 180 kb]   (336 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/24 | Accepted: 2015/11/24 | Published: 2015/11/24
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

G. Hamadani G H. Characterizations of New Modified Weibull Distribution . JSRI. 2015; 11 (2) :223-229
URL: http://jsri.srtc.ac.ir/article-1-32-en.html


Volume 11, Issue 2 (3-2015) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3731